MathSciNet Relay Station
MathSciNet bibliographic data
MR1104783 11R42 (11R27)
Aoki, Noboru Gross' conjecture on the special values of abelian $L$-functions at $s=0$. Comment. Math. Univ. St. Paul. 40 (1991), no. 1, 101–124.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement